Semimodularity of the Congruence Lattice on Regular ...-Semigroups.
Monatshefte für Mathematik, Tome 109 (1990) no. 2, pp. 205-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1990__109_2_178470,
author = {A. Cherubini and C. Bonzini},
title = {Semimodularity of the {Congruence} {Lattice} on {Regular} {...-Semigroups.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {205--220},
year = {1990},
volume = {109},
number = {2},
zbl = {0713.20055},
url = {http://geodesic.mathdoc.fr/item/MOMA_1990__109_2_178470/}
}
A. Cherubini; C. Bonzini. Semimodularity of the Congruence Lattice on Regular ...-Semigroups.. Monatshefte für Mathematik, Tome 109 (1990) no. 2, pp. 205-220. http://geodesic.mathdoc.fr/item/MOMA_1990__109_2_178470/